American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Leonard R. Rubin. Erratum to: ``A general class of factors of $E\sp{4}$'' . Trans. Amer. Math. Soc. 177 (1973) 505. MR 0315717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] H. E. Winkelnkemper. Manifolds as open books. Bull. Amer. Math. Soc. 79 (1973) 45-51. MR 0310912.
Abstract, references, and article information   
View Article: PDF

[33] Ross Geoghegan and R. Richard Summerhill. Infinite-dimensional methods in finite-dimensional geometric topology. Bull. Amer. Math. Soc. 78 (1972) 1009-1014. MR 0312501.
Abstract, references, and article information   
View Article: PDF

[34] J. L. Bryant. An example of a wild $(n-1)$-sphere in $S\sp{n}$ in which each $2$-complex is tame . Proc. Amer. Math. Soc. 36 (1972) 283-288. MR 0319202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dennis C. Hass. The ends of product manifolds . Proc. Amer. Math. Soc. 36 (1972) 267-271. MR 0307243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Vyron M. Klassen. Complexes with the disappearing closed set property . Proc. Amer. Math. Soc. 36 (1972) 583-585. MR 0309118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert J. Daverman. Wild cells in $E\sp{4}$ in which every arc is tame . Proc. Amer. Math. Soc. 34 (1972) 270-272. MR 0295312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] James Keesling. The group of homeomorphisms of a solenoid . Trans. Amer. Math. Soc. 172 (1972) 119-131. MR 0315735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert F. Brown and Ronald J. Stern. The number of roots in a simply-connected $H$-manifold . Trans. Amer. Math. Soc. 170 (1972) 499-505. MR 0307227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Leonard R. Rubin. A general class of factors of $E^4$ . Trans. Amer. Math. Soc. 166 (1972) 215-224. MR 0295314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2